Alert archive / Ohio / River Flood Warnings in 2026
River Flood Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 27, 2026, 11:17 AM EDT for Holmes County, Wayne County, Ohio. It took effect at Mar 27, 2026, 11:30 AM EDT. It was in force for 69 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2026, 11:17 AM EDT (15:17 UTC)
- In effect from
- Mar 27, 2026, 11:30 AM EDT
- Expired
- Mar 30, 2026, 8:09 AM EDT
- In force
- 69 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Killbuck Creek at Killbuck (KILO1). The gauge peaked at 16.36 ft at Mar 28, 2026, 9:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
352
WGUS41 KCLE 271517
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1117 AM EDT Fri Mar 27 2026
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this evening at 930 PM EDT.
&&
OHC075-169-280130-
/O.NEW.KCLE.FL.W.0003.260327T1530Z-260328T1700Z/
/KILO1.1.ER.260327T1536Z.260328T0000Z.260328T1800Z.NO/
1117 AM EDT Fri Mar 27 2026
...FLOOD WARNING IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include
Water Street, County Road 621, State Route 60 south, State Route
520, as well as local low lying roads.
* ADDITIONAL DETAILS...
- At 11:00 AM EDT Friday the stage was 14.8 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 16.1 feet this evening. It
will then fall below flood stage early tomorrow afternoon.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
238 follow-up statements
692
WGUS81 KCLE 280052
FLSCLE
Flood Statement
National Weather Service Cleveland OH
852 PM EDT Fri Mar 27 2026
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued Saturday morning at 700 AM EDT.
&&
OHC155-281100-
/O.EXT.KCLE.FL.W.0004.000000T0000Z-260328T1847Z/
/PHAO1.1.ER.260327T2022Z.260328T0600Z.260328T1247Z.UU/
852 PM EDT Fri Mar 27 2026
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 8:00 PM EDT Friday the stage was 10.2 feet.
- Forecast...The river is expected to rise to a crest of 10.7
feet just after midnight tonight. It will then fall below
flood stage tomorrow morning.
- Flood stage is 9.5 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
OHC075-169-281100-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-260328T2100Z/
/KILO1.1.ER.260327T1600Z.260328T0000Z.260328T1500Z.NO/
852 PM EDT Fri Mar 27 2026
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include
Water Street, County Road 621, State Route 60 south, State Route
520, as well as local low lying roads.
* ADDITIONAL DETAILS...
- At 8:00 PM EDT Friday the stage was 15.9 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 10.7 feet early
Wednesday afternoon.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Kahn408
WGUS81 KCLE 281009
FLSCLE
Flood Statement
National Weather Service Cleveland OH
609 AM EDT Sat Mar 28 2026
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this afternoon at 300 PM EDT.
&&
OHC075-169-282100-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-260329T1100Z/
/KILO1.1.ER.260327T1600Z.260328T1000Z.260329T0500Z.NO/
609 AM EDT Sat Mar 28 2026
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until tomorrow morning.
* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include
Water Street, County Road 621, State Route 60 south, State Route
520, as well as local low lying roads.
* ADDITIONAL DETAILS...
- At 6:00 AM EDT Saturday the stage was 16.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 10.8 feet
Wednesday evening.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-281900-
/O.CON.KCLE.FL.W.0004.000000T0000Z-260328T1847Z/
/PHAO1.1.ER.260327T2022Z.260328T0500Z.260328T1247Z.UU/
609 AM EDT Sat Mar 28 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until this afternoon.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 6:00 AM EDT Saturday the stage was 10.2 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 6.7 feet late this
evening.
- Flood stage is 9.5 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic219
WGUS81 KCLE 281925
FLSCLE
Flood Statement
National Weather Service Cleveland OH
325 PM EDT Sat Mar 28 2026
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued late tonight at 130 AM EDT.
&&
OHC075-169-290530-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-260329T1400Z/
/KILO1.1.ER.260327T1600Z.260328T1345Z.260329T0742Z.NO/
325 PM EDT Sat Mar 28 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include
Water Street, County Road 621, State Route 60 south, State Route
520, as well as local low lying roads.
* ADDITIONAL DETAILS...
- At 3:00 PM EDT Saturday the stage was 16.3 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 10.7 feet Thursday
morning.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
15647
WGUS81 KCLE 290240
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1040 PM EDT Sat Mar 28 2026
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued Sunday morning at 845 AM EDT.
&&
OHC075-169-291245-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-260330T0000Z/
/KILO1.1.ER.260327T1600Z.260328T1345Z.260329T1800Z.NO/
1040 PM EDT Sat Mar 28 2026
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until tomorrow evening.
* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include
Water Street, County Road 621, State Route 60 south, State Route
520, as well as local low lying roads.
* ADDITIONAL DETAILS...
- At 10:00 PM EDT Saturday the stage was 16.1 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 10.7 feet
Thursday evening.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
23591
WGUS81 KCLE 291152
FLSCLE
Flood Statement
National Weather Service Cleveland OH
752 AM EDT Sun Mar 29 2026
...The Flood Warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this evening at 600 PM EDT.
&&
OHC075-169-292200-
/O.CON.KCLE.FL.W.0003.000000T0000Z-260330T0000Z/
/KILO1.1.ER.260327T1600Z.260328T1345Z.260329T1800Z.NO/
752 AM EDT Sun Mar 29 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until this evening.
* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include
Water Street, County Road 621, State Route 60 south, State Route
520, as well as local low lying roads.
* ADDITIONAL DETAILS...
- At 7:00 AM EDT Sunday the stage was 15.8 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Sullivan170
WGUS81 KCLE 291831
FLSCLE
Flood Statement
National Weather Service Cleveland OH
231 PM EDT Sun Mar 29 2026
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued late tonight at 1245 AM EDT.
&&
OHC075-169-300445-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-260330T0600Z/
/KILO1.1.ER.260327T1600Z.260328T1345Z.260330T0000Z.NO/
231 PM EDT Sun Mar 29 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 15.0 feet, several low lying roads in Holmes County
including Township Roads 91 and 92 and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 2:00 PM EDT Sunday the stage was 15.5 feet.
- Forecast...The river is expected to fall below flood stage
tonight.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
15590
WGUS81 KCLE 300239
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1039 PM EDT Sun Mar 29 2026
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/cle.
The next statement will be issued Monday morning at 845 AM EDT.
&&
OHC075-169-301245-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-260330T1400Z/
/KILO1.1.ER.260327T1600Z.260328T1345Z.260330T0800Z.NO/
1039 PM EDT Sun Mar 29 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 10:00 PM EDT Sunday the stage was 15.3 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 10.8 feet Friday
evening.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
10104
WGUS81 KCLE 301209
FLSCLE
Flood Statement
National Weather Service Cleveland OH
809 AM EDT Mon Mar 30 2026
...The Flood Warning is cancelled for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
OHC075-169-301315-
/O.CAN.KCLE.FL.W.0003.000000T0000Z-260330T1209Z/
/KILO1.1.ER.260327T1600Z.260328T1345Z.260330T1100Z.NO/
809 AM EDT Mon Mar 30 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Killbuck Creek Near Killbuck.
* ADDITIONAL DETAILS...
- At 8:00 AM EDT Monday the stage was 15.0 feet.
- Forecast...The river is expected to fall to 10.8 feet Friday
evening.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
04What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 27, 7:47 AM EDT, 3 hours 30 minutes earlier. Its key messages:
- 1) The severe weather threat has ended for the area this morning. Rain will continue overnight and there could still be some isolated/nuisance flooding with training convection during the pre- dawn hours. 2) Cool weather is expected through Sunday with some minor snow chances late tonight into Saturday morning. No snow accumulations or impacts from the snow are expected at this time. 3) The weather pattern returns to unsettled from Monday through much of next week with above normal temperatures and thunderstorm chances Tuesday through Thursday.
Area forecast discussion, Mar 27, 7:47 AM EDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
747 AM EDT Fri Mar 27 2026
.WHAT HAS CHANGED...
With the cold front through the forecast area, the severe threat is
over for this event. Rain will continue overnight and there could
still be some isolated flooding with training convection. There is a
slight chance of snow late tonight into Saturday with a shortwave.
&&
.KEY MESSAGES...
1) The severe weather threat has ended for the area this morning.
Rain will continue overnight and there could still be some
isolated/nuisance flooding with training convection during the pre-
dawn hours.
2) Cool weather is expected through Sunday with some minor snow
chances late tonight into Saturday morning. No snow accumulations or
impacts from the snow are expected at this time.
3) The weather pattern returns to unsettled from Monday through much
of next week with above normal temperatures and thunderstorm chances
Tuesday through Thursday.
&&
.DISCUSSION...
KEY MESSAGE 1...
The cold front is through the forecast area early this morning,
ending the severe weather threat with this event. All attention has
turned toward the training convection moving parallel with the cold
frontal boundary. The front continues to sag south and the batch of
rain continues to move subtly south with it. Expect rain to continue
over the next couple of hours with an additional 0.10-0.50" of rain
through dawn. Some isolated or nuisance flooding will be possible
with the training convection, but so far, the area has been able to
absorb the rainfall fairly well and the threat to life or property
with flooding will diminish quickly today.
KEY MESSAGE 2...
Cold high pressure will build into the forecast area today and last
through Sunday morning. This system will allow for below normal
temperatures to return. High temperatures were achieved early this
morning in the 40s and will remain stationary in the 30s to lower
40s today into Saturday. Low temperatures will be in the 20s to
lower 30s tonight and Saturday night. A shortwave will move through
late tonight into Saturday. There should be a bit of moisture
remaining and the lift from this wave should allow for some minor
snow chances overnight and have introduced a slight chance of snow.
Overall, snow accumulations and impacts will be negligible.
KEY MESSAGE 3...
The theme for next week will be warmer but unsettled weather. The
high pressure system will push east on Sunday and allow a warm front
to enter the region, allowing temperatures to return to the 50s.
Warmer, moist air will continue on Monday, allowing for increasing
rain chances. Another warm front will enter on Tuesday, surging
temperatures into the 60s and 70s again, but will allow for another
round of showers and storms across the region. A cold front will
cross through the area on Wednesday, introducing another window for
showers and storms and knocking temperatures down a touch. A low
pressure system will pass just to the south of the area on Thursday
and may also allow for some showers and storms to develop. Overall,
it is too early to tell if there is severe weather potential on
Tuesday, Wednesday, or Thursday, but the forecast is worth
monitoring as the calendar flips to April.
&&
.AVIATION /12Z Friday THROUGH Tuesday/...
Mainly low MVFR in stratus this morning, with some IFR
persisting at YNG and CAK. Slowly rising ceilings will be the
story through today, with many sites likely returning to VFR at
some point this afternoon. A weak disturbance will bring a
chance for snow showers tonight with transient restrictions
possible at most sites. Left out of FDY and MFD, but began
adding VCSH wording and PROB30 for a brief window of vsby
restrictions are all other terminals tonight.
North-northeast winds will be brisk at 12-16kt with some 20-25kt
gusts through 14-16z, before gradually shifting more north-
northwest and diminishing later this morning and this afternoon.
Outlook...Non-VFR possible on Monday with rain showers/
thunderstorms.
&&
.MARINE...
Brisk north to northeast winds in the 15-25kt range will
continue this morning, driving Small Craft Advisories.
Advisories have been expanded to include all nearshore waters in
our forecast area, as the wind and wave forecast trended a bit
higher for this morning. Winds will diminish later this morning
into this afternoon and tonight as high pressure builds in and
the gradient relaxes. Winds shift more southerly late Sunday
through Monday, remaining generally under 20 knots. South-
southwest winds increase more into Tuesday ahead of the next
cold front, which crosses Tuesday night or Wednesday and shifts
winds north-northwest. Small Craft Advisories may be needed in
association with that front.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until noon EDT today for LEZ142-143-148-
149.
Small Craft Advisory until 4 PM EDT this afternoon for
LEZ144>147.
&&
DISCUSSION...Sefcovic
AVIATION...Sullivan
MARINE...SullivanHazardous weather outlook, Mar 27, 2:38 AM EDT, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 238 AM EDT Fri Mar 27 2026 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-281015- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 238 AM EDT Fri Mar 27 2026 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 27, 9:07 AM EDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
907 AM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Dmg 3 NNW Chesterville 40.53N 82.70W
03/26/2026 Morrow OH Public
Several trees down on two properties off of
Township Road 96. Time estimated via radar.
&&
GaruckasLocal storm report, Mar 27, 9:13 AM EDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
913 AM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM Tstm Wnd Dmg 4 E Mount Gilead 40.55N 82.76W
03/26/2026 Morrow OH Broadcast Media
Damage to the roof of a building at Hidden
Lakes Campground. A few branches also broken
off at the campground.
&&
GaruckasLocal storm report, Mar 27, 10:07 AM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1007 AM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM Tstm Wnd Dmg 3 SSE Fredericktown 40.44N 82.52W
03/26/2026 Knox OH Emergency Mngr
Sporadic trees down across Knox County. Most
of the down trees were observed in
Fredericktown and Mount Vernon. Time
estimated via radar.
&&
GaruckasThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 28 min |
| Mar 26, 8:06 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Huron, Marion, Morrow, Richland and 3 more | 54 min |
| Mar 26, 8:10 PM EDT | Tornado Warning | CLE | Holmes | 20 min |
| Mar 26, 8:11 PM EDT | Tornado Warning | CLE | Crawford, Marion, Morrow, Wyandot | 34 min |
| Mar 26, 8:14 PM EDT | Special Marine Warning | CLE | 65 min | |
| Mar 26, 8:38 PM EDT | Tornado Warning | CLE | Knox, Morrow, Richland | 52 min |
| Mar 27, 3:14 PM EDT | River Flood Warning | CLE | Trumbull | 20 hr |
Nearby
River Flood Warnings in Ohio, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.